MathSciNet Relay Station
MathSciNet bibliographic data
MR124087 (23 #A1404) 60.62
Vladimirov, V. S. The approximate evaluation of Wiener integrals. (Russian) Uspehi Mat. Nauk 15 1960 no. 4 (94), 129–135.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement